MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4026-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis.The root cause cannot be determined,.
 
Event or Problem Description
It was reported that treatment was performed for a left ophthalmic internal carotid artery (ica) aneurysm.There was significant vessel diameter discrepancy and vessel tortuosity throughout the petrous and cavernous ica.The fred was deployed around the carotid siphon.The distal and middle sections of the device opened well; however, the proximal end did not open after deployment.Attempts to open the proximal end of the fred with the delivery wire, the microcatheter, and the guide catheter were unsuccessful.During the attempt to retrieve the stent with a gooseneck snare, the proximal finished ends were pushed forward into the open section of the fred.Subsequent angiographic images demonstrated a patent fred and robust flow through the device.There was no evidence of thrombus.The device was left implanted at the intended treatment site.There was no reported patient injury.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo, ca
MDR Report Key9941824
Report Number2032493-2020-00095
Device Sequence Number13972343
Product Code OUT
UDI-Device Identifier00842429106747
UDI-Public(01)00842429106747(11)190306(17)220228(10)19030653QM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Model NumberFRED4026-PMA
Device Lot Number19030653QM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR